# SDR ASAA2014111309802

- Difficulty date: November 13, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL CORRODED, BS 500C+17 - 500I, RBL 26.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REMOVED CORRODED SECTION OF TRANSITION PANEL, FABRICATED NEW TRANSITION PANEL AND SPLICE PLATE, ALODINED, PRIMED AND PAINTED IAW SRM 53-00-53RP5 AND AMM 51-21-10, AND INSTALLED TRANSITION PANEL, SPLICE PLATE IAW SRM 53-00-53R5.
